I smoke cigarettes (unfortunately) and I knew once taking bc I would have to stop. I've slowed down tremendously though. I'm on second week of trispintec and my chest has been hurting way worse than usual, like a very tight feeling (never felt this before). Has anyone else had this problem? Should I be concerned?
If any of the following side effects occur while taking Ethinyl estradiol / norgestimate, check with your doctor immediately:
Incidence not known
Abdominal or stomach pain
absent, missed, or irregular menstrual periods
change in vision
changes in skin color
chest pain or discomfort****** Mfoley5; give your doctor a call this is what the side effects says and see what he or she say this is a copy and paste from this website and right by your name you can see it has listed the side effect you are talking about so give your doctor a call Monday but continue until you hear differently. Have a nice weekend.Chuck1957
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2013 • 2 answers
I have been taking tri-sprintec for a week and a half. I started getting sharp pains that would last
Posted 16 May 2014 • 1 answer
Posted 10 May 2015 • 2 answers
Chest pain ,breathing difficulty,heavy headed,can't smoke ,went out today and felt so dizzy I had t?
Posted 8 Jun 2015 • 2 answers
Posted 21 Sep 2015 • 1 answer